# SDR QXEA0001176

- Difficulty date: May 3, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N829PH
- Make and model: Dhav DHC8102
- Aircraft serial: 304
- Aircraft time: 21,659 hours, 30,254 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- TWO LIGHTS ON FWD EMERGENCY LIGHT TRACK ARE NOT ILLUMINATING.  REPAIRED WIRING IAW DHC-8 W/D 33-51-01.
